# SDR SWIA200413107

- Difficulty date: April 1, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 199 hours, 127 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Controller
- Part number: 766389L
- Part serial: 0482
- Condition: Malfunctioned
- Location: Slats
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

SLATS HALF SPEED MESSAGE.  REMOVED AND REPLACED LEFT SLAT/FLAP CONTROLLER.  OPS CHECK GOOD IAW 27-51-05.
